# SDR DJFA2009018

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N705LX
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 6,635 hours, 4,765 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Manifold
- Part number: 67070057
- Part serial: 0163B
- Condition: Leaking
- Location: Hyd System
- Part time: 6,635 hours, 4,765 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI CREW NOTED LARGE AMOUNT OF SMOKE FROM THE VENTIALLTION SYS.  ACFT WAS STOPPED AND SHUTDOWN.  UPON INSP, CREW NOTICED HYD FLUID COATING THE EXTERIOR SURFACE OF THE TAIL SECTION ON THE ACFT.  MAINT DISCOVERED THE STANDBY RUDDER HYD MANIFOLD LEAKING HYD FLUID INTO THE INLET OF THE APU.  THE MANIFOLD WAS REPLACED.
